Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2009, Article ID 737129, 13 pages
http://dx.doi.org/10.1155/2009/737129
Research Article

Double Integral Operators Concerning Starlike of Order

Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan

Received 16 March 2009; Accepted 31 May 2009

Academic Editor: Stevo Stevic

Copyright © 2009 Kazuo Kuroki and Shigeyoshi Owa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. J. Hallenbeck and St. Ruscheweyh, “Subordination by convex functions,” Proceedings of the American Mathematical Society, vol. 52, pp. 191–195, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. Al-Amiri and P. T. Mocanu, “Some simple criteria of starlikeness and convexity for meromorphic functions,” Mathematica, vol. 37(60), no. 1-2, pp. 11–20, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. S. Miller and P. T. Mocanu, “Double integral starlike operators,” Integral Transforms and Special Functions, vol. 19, no. 7-8, pp. 591–597, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Obradović, “Simple sufficient conditions for univalence,” Matematichki Vesnik, vol. 49, no. 3-4, pp. 241–244, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet